| Catalog Number |
102452500 |
| Medical Device Problem Codes |
Fracture (1260); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Pain (1994)
| Date of Event |
10/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Revision due to fracture.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination, however review of the provided x-rays confirms the reported event.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.